2017
Том 69
№ 9

All Issues

On the set of extremal functions in certain Kolmogorov-type inequalities

Kofanov V. A.

Full text (.pdf)


Abstract

We determine the sets of all extremal functions in certain Kolmogorov-type and Bohr-Favard-type inequalities.

English version (Springer): Ukrainian Mathematical Journal 56 (2004), no. 8, pp 1258-1275.

Citation Example: Kofanov V. A. On the set of extremal functions in certain Kolmogorov-type inequalities // Ukr. Mat. Zh. - 2004. - 56, № 8. - pp. 1062–1075.

Full text